advertisement
Question
Posted by: Anonymous | 2009-06-01

Night sweats

Im 23 years old and lately iv been having night sweats.An couple months ago its started and lasted for 2 weeks and went away and now it started up again but this time i have an rash around my neck aswell n i get sometimes shivers during the day or hot flushes(something is that line cheeks go hot)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anonymous
Night sweats can be a sign of underlying infection like TB, bacterial infections or HIV, but can also be caused by certain medications ( antidepressants, cortisone, disprin) low bloodsugar or hormone disorders like overactive thyroid. Please see your doctor for a medical checkup - he may need to draw some blood tests to exclude infections.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement